# SDR YENA2025033100344

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 74,307 hours, 26,395 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLT#1453, FLL-SJU. 'VOMIT / RANCID SMELL ON TAKE OFF ROLL; PERFORMED DECONTAMINATION BOTH PACKS AND REPLACEMENT BOTH EPA FILTER ALSO PACK BURN ALSO OPEN APU CLEAN WITH ALCOHOL RUN INSPECTED NO LEAK AT THIS TIME CLOSED AND SECURED BOTH DOORS AS PER INFO.NOTICE 2017-T015K AND TSM 05-50-00-810-831-A RUN APU AND PACKS NO ODOR AT THIS TIME. A/C OKAY FOR SVC. MCC NOTIFIED.'
